# SDR IPXA201906143238

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N183531
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3DURING REMOVAL OF DENT ON NR 115828 FOUND DAMAGE TO CHORD UNDERNEATH.REPAIRED PER RCD# 116143 UPS EO # B757-5310-72739-A AND VTMAE EA #757-5310-27-A2349-REV.
